News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: BCP, Spotting, Pregnancy?


 sierra1283 - Mon Oct 31, 2005 8:40 am

I have been on Ortho TriCyclen for years...I have missed pills before and never had a problem, except this time. I started a new pack on Oct. 9...missed pills Oct. 16 & 17....did not take them, just continued pack on the next day. I am due for my period Nov. 2 (I always get in on the Wed.)....I started spotting Oct. 27...and still am....it is less than my regular period... it is red and brown. I am having stomach aches and light headednes.

Thank you for your time and replies :D
 SHELLY83 - Wed Nov 02, 2005 6:29 am

Sierra,
...Im having the same sort of problem....(its been going on for nearly 8wks now, im confused about it myself) I'll tell u my story

The thing with me is i only just taking the pill again in sept. but the Dr. told me to stop only days b4 i was due again in Oct,..this was because i had the same sort of spotting as u for nearly the whole month, and the spotting stopped the day i should have start my reggular cycle (confusing i know).

My last normal period was in sept. and im not really sure when to expect it to become normal again. I was told to stay of the pill until it is back to normal. I have also had Preg test done and was told if i don't get a normal period this month i should go back for various test.

I too have also felt light light-headed with a bloated and uneasy stomach. with some other symptoms, the first was a metallic taste...wierd i know!!!

I think the best thing for u to do is go to ur doctor and also a preg test if u thing u could b...

hope this helps in any way

Shelly

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here